MathSciNet Relay Station
MathSciNet bibliographic data
MR1035999 46G10 (46B22 60G46)
Bu, Shang Quan; Schachermayer, Walter Approximation of Jensen measures by image measures under holomorphic functions and applications. Trans. Amer. Math. Soc. 331 (1992), no. 2, 585–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement